# SDR P5CA9800490

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Damaged
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY COMPARTMENT DOOR DAMAGED AT AFT CORNER ON AFT FLANGE.  REPAIRED DAMAGE AT APU ACCESS DOOR IAW SRM 51-40-02, 51-30-02 AND 51-10-01.
